# SDR CA050103002

- Difficulty date: January 2, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 21,378 hours, 7 cycles
- Engine: Pwa JT8D219
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 39279621
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 ENGINE, THE LT START VALVEOPEN LIGHT CAME ON IN CLIMB. THE AIRCRAFT LEVELED OFF, WHEN THE POWER REDUCED, THE LIGHT WENT OUT. WHEN CLIMB POWER INITIATED AGAIN, THE LIGHT CAME BACK ON. THE AIRCRAFT CAME BACK TO PLACE OF DEPARTURE. THE AIRCRAFT WAS RELEASED UNDER MEL 80-1.2. THE  STARTER VALVE (PN ON OFF, 392796-2-1, SN OFF 3938, SN ON 3624) WAS LATER REPLACED IAW AMM 80-10-02. OPERATIONAL CHECK C/OUT PER AMM 71-00-00.
